MathSciNet Relay Station
MathSciNet bibliographic data
MR1168959 28D20 (15A48 60J10)
Marcus, Brian; Tuncel, Selim Matrices of polynomials, positivity, and finite equivalence of Markov chains. J. Amer. Math. Soc. 6 (1993), no. 1, 131–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement